# SDR CA080616003

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,332 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24418922
- Condition: Loose
- Location: Nacelle
- Part time: 13,987 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FIRE WARNING INDICATION CAME ON IN FLIGHT. THE ENGINE WAS REPLACED THE PREVIOUS DAY AND THE FIRE WIRE MAY HAVE BEEN DISTURBED AT THAT TIME. THE PILOT LANDED AND THE FIRE WIRE WAS REPLACED AND CHECKED SERVICEABLE.
